# SDR FDEA201502040434

- Difficulty date: February 4, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 706 hours, 12,679 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA73811
- Condition: Dented
- Location: Bs 1962
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT FOUND WITH SEVERAL DENTS ON SKIN AT BS 1962, LONGERON 40 - 42R.  REPAIRED IAW SRM 53-00-15 FIGURE 202 REPAIR 8.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
